I stared Levothyroxine (Synthroid, T4) 6 years ago, and started to have mild hip pain soon after. Over the next 3 years the joint pain increased and spread to include my knee, shoulder, fingers, and foot. The shoulder pain became so intense that I could not raise my arm without screaming pain. After three years, I stopped taking my 100 mcg of Synthroid and within 10 days I could feel the pain lessening. It took 3 months to gain complete pain free movement of my joints back. A year without T4, and I had a TSH of 16 and my PCP sent me back to the ENDO, She said it was the dye in the pill and she put me on 2 @ 50 mcg of Unithroid. In three days I could free the joint pain returning, after a month the joint pain was getting much worse. The pain varied from day to day. I noticed on Easter that the pain was a little less, and that for the previous three days I was eating out a lot. At home I ate a lot of low carbohydrate foods. They contain some soy protein. I completely avoided SOY protein and within 1 week all joint pain stopped and has not returned. Atleast for me, I cannot have any SOY protein and Levothyroxine at the same time.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?